Taxonomic membership in great apes : a probabilistic approach from mandibular morphology. Classification and Data Analysis 2007.

Détails

ID Serval
serval:BIB_C3CD4EBBFC39
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Taxonomic membership in great apes : a probabilistic approach from mandibular morphology. Classification and Data Analysis 2007.
Périodique
Meeting of the Classification and Data Analysis Group of the Italian Statistical Society.
Auteur(s)
Bozza S., Taroni F., Guy F., Schmittbuhl M.
Statut éditorial
Publié
Date de publication
2007
Volume
Ediziioni Università di Macerata
Pages
645-648
Création de la notice
14/02/2008 14:55
Dernière modification de la notice
03/03/2018 21:12
Données d'usage